default-icon
Itching after blood donation
Hello..I donated blood on Monday morning..next day when I woke up,I had terrible itching with red spots n bumps on mainly on thigh & other areas.i took avil tablet morning and it reduced..again night same itchiness..please help ..its unbearable
7025 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

It is likely that you're having an allergic reaction which is why it reduced on taking an Avil tablet. I would advise you to visit the ER so that you can get an injection of antihistamines and steroids to control the current allergic reaction. You will require an antihistamine coverage for the next 3 days as well. These following steps may help: - Apply ice over the rashes which may give you some relief - Apply calamine lotion over the rashes after applying ice which will also give some relief. - Avoid itching your body - Keep a close eye on the food you have and the environment you're in due to which this was triggered. Kindly visit the ER at the earliest to get the injections immediately.
Next Steps
Follow the steps as advised
Health Tips
If condition persists or worsens visit the ER at the earliest
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +163
Consult with a doctor
Online now
Start tablet atarax 2 times a day, calamine lotion for local application
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Avil tablet for itching Blood donation side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.